MAUDE Adverse Event Report: EXACTECH, INC. EXACTECH; COCR FEM HEAD 22MM +0 12/14 TAPER

EXACTECH, INC. EXACTECH; COCR FEM HEAD 22MM +0 12/14 TAPER
Model Number 142-22-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 11/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The evaluation pending.Concomitant devices: (cn: 01-010-24-4195, sn: (b)(4)), mono rev stem std 24x195.
 
Event or Problem Description
As reported, a (b)(6) y/o male patient, who¿s primary tha was in 1985, presented with hip dislocations during hospitalization (b)(6) 2019 that required closed reductions.He completed antibiotic management with no new dislocation episodes and discharged on (b)(6) 2019, to a extended care facility.The case report form indicates this event is definitely not related to devices and possible related to procedure.This event report was received through clinical data collection activities.The case report form indicates this event was resolved on (b)(6) 2019 with closed reduction.No device removed, none to be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation of the revision based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the dislocation, subsequent closed reduction, and medications cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition are the result of loosened supporting ligaments and muscles, which allowed for dislocation occurring due to the significant ligament reconstruction.(d11) concomitant devices: (cn: 01-010-24-4195, sn: (b)(6)) mono rev stem std 24x195.Section h11: corrections made in the following section(s): (b3) event date corrected from (b)(6) 2019.

Brand Name
EXACTECH
Common Device Name
COCR FEM HEAD 22MM +0 12/14 TAPER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9985855
Report Number1038671-2020-00281
Device Sequence Number3896876
Product Code JDI
UDI-Device Identifier10885862026729
UDI-Public10885862026729
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K041906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/05/2023
Device Model Number142-22-00
Device Catalogue Number142-22-00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date11/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight60